# SDR 04FDEA01234

- Difficulty date: May 12, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N431FE
- Make and model: Airbus A310-203
- Aircraft serial: 316
- Aircraft time: 42,467 hours, 19,125 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL UPPER TRAILING EDGE SPAR I/B OF RIB 5 HAS LEVEL 2 CORROSION, APPROX 6 INCHES L X .800 INCH W, NOTE:  PREVIOUS STRAP REPAIR INSTALLED I/B OF DAMAGE TO RIB 3.  REMOVED PREVIOUS REPAIR, REMOVED CORROSION, MAT'L LOSS GREATER THAN 10 PERCENT, FABRICATED NEW REPAIR ANGLE.  INSTALLED NEW REPAIR ANGLE AND TREATED, PRIMED AND APPLIED TOP COATING IAW A310 SRM 55-11-21, 51-23-20, AND 51-74-10.
